| Model Number |
470384-06 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, the bipolar energy cord was not working.The procedure was aborted/converted due to anatomy.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the device for evaluation.Therefore, the root cause of the customer reported failure mode has not been determined.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.